MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE
Model Number 900MR868
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A distributor in peru reported that 39 900mr868 temperature probes were identified to have a loose connection with the patient-end temperature probe ports of breathing circuits.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section d4: the lot numbers of the affected 900mr868 temperature probes are: 2103203027, 2103212867.Section h4: the device manufacturer date (mm/dd/yyyy) of the affected 900mr868 temperature probes are: 07/24/2024 (lot 2103203027).07/01/2024, (lot 2103212867).Section h11: the subject 900mr868 temperature probes have been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).Section d4: the lot numbers of the affected (b)(6) temperature probes are: - 2103203027.- 2103212867.Section h4: the device manufacturer date of the affected 900mr868 temperature probes are: - 24 jul 2024 (lot 2103203027).- 01 jul 2024 (lot 2103212867).Section h11: method: the subject (b)(6) temperature/flow probes were requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.In addition, a review of the manufacturing records of the provided lot batches of the (b)(6) temperature/flow probes was performed.Results: the subject (b)(6) temperature/flow probes were not returned to f&p healthcare in new zealand for evaluation.A review of the manufacturing records for the reported (b)(6) temperature/flow probe lot batches was completed and confirmed that the patient-end temperature/flow probe parts were made to dimensional specifications.Further assessment of f&p healthcare temperature/flow probes was completed.The patient-end temperature probe part was measured and was within dimensional specification.Some variations were noted with measurements towards the lower end of the specification.The manufacturing processes of the patient-end temperature probe have been reviewed to reduce variation in dimensional specification.Conclusion: based on our investigation, the products were within specification.The reported event is likely to be related to dimensional variation at the patient-end temperature probe.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.At the end of the final assembly process, all (b)(6) temperature/flow probes are 100% tested as follows: - functional testing of temperature/flow probe.- visual inspections for any visible defects and contamination.- resistance testing.The instructions for use for the (b)(6) temperature/flow probes outlines the correct set-up of the temperature probe and also state the following: - ensure that both temperature probe sensors are correctly and securely fitted.- push the airway probe and chamber probe into breathing circuit making sure they are correctly located and pushed into place.- perform ventilator leak test on the breathing circuit before use.- there is a residual risk associated with use of this product, even if used as intended.Following all instructions and warnings provided, the risk of hypoxic injury, skin burns, airway burns, airway injury, lung injury, electric shock injury, musculoskeletal injury, and hypothermia remains.These risks may result in serious injury or death.The instructions for use accompanying each mr850 respiratory humidifier outlines the correct set-up of the device in accordance with instructions and warnings, and also states the following: - ensure that both temperature probe sensors are correctly and securely fitted.- visually inspect the humidifier and accessories for damage before use and replace if damaged - this product is for use under the supervision of trained medical personnel.- ensure that appropriate ventilator and/or patient monitor alarms are set, connections are secure and a leak test is completed before use.The mr850 technical manual also outlines the action required when a flashing 'airway probe' indicator is accompanied by an audible alarm, including to 'check for proper insertion of the airway probe into a correctly configured breathing circuit', and to 'adjust as necessary'.The technical manuals also outline the 6 monthly and annual maintenance tasks to ensure the humidifier, and its accessories are in working order.In addition, it also states that the accessories used with the mr850 respiratory humidifier are to be visually and functionally checked and replaced in the case of damage or if it fails the performance test.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
TEMPERATURE PROBE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22199977
Report Number9611451-2025-00553
Device Sequence Number15124031
Product Code BTT
UDI-Device Identifier09420012401304
UDI-Public(01)09420012401304(10)2103203027(11)240624
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR868
Device Catalogue Number900MR868
Device Lot NumberSEE H11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown